# SDR AALA202505286528

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 26,113 hours, 11,024 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR STUCK AND IS HARD TO OPEN. RESECURED AFT RIGHT LAVATORY DOOR. PER CMM 25-40-64.
